A 38-year-old male asked:
diag w/flu a after nasal test. taken 3 pills of tamiflu feel 100% better. can i stop taking it, concerned about severe skin reactions that are noted f?
2 doctor answers
Dr. Ibrahim Al-Sanouri answered
26 years experience Allergy and Immunology
Yes: It is better to continue but if you see allergic adverse effects you should stop it.
Answered on Sep 28, 2016
Dr. Vicki Levine answered
40 years experience Dermatology
Finish it: I would finish the entire course of the drug since you do not want to relapse. Also this is how antibiotics and antiviral medications become resistant to the organisms that they are treating.
Answered on Jan 5, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!